# SDR EIAA20120403035

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,652 hours, 17,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON RT SIDE INSIDE ACCESS PANEL 473AR DEEP GOUGE JUST UNDER CUT OUT.   REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED PER ECRA 489-54-020-2.
